Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Paracompactness, metacompactness, and semi-open covers

Author: Heikki J. K. Junnila
Journal: Proc. Amer. Math. Soc. 73 (1979), 244-248
MSC: Primary 54D18
MathSciNet review: 516472
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Paracompactness and metacompactness are characterized in terms of locally finite and point-finite semi-open refinements of open covers. It follows from one of these characterizations that a continuous image of a paracompact space under a pseudo-open and compact mapping is metacompact.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D18

Retrieve articles in all journals with MSC: 54D18

Additional Information

PII: S 0002-9939(1979)0516472-7
Keywords: Paracompact, metacompact, semi-open cover, monotone cover, pseudo-open mapping
Article copyright: © Copyright 1979 American Mathematical Society